MathSciNet Relay Station
MathSciNet bibliographic data
MR624683 (82j:60150) 60J60 (60J65)
Rogers, L. C. G. Characterizing all diffusions with the $2M-X$ property. Ann. Probab. 9 (1981), no. 4, 561–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement